# SDR USAA2011062900007

- Difficulty date: June 3, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700301
- Condition: Excess Play
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - EXCESSIVE PLAY ON BEARING AT RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING.  REPLACED RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING IAW A320 CMM 52-81-18.
